# SDR CA060719003

- Difficulty date: July 18, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,169 hours
- Engine: Pwa JT15D4
- System (JASC): 2710 · Aileron Control System
- Part: Potentiometer
- Part number: 7020362
- Condition: Separated
- Location: Elevator
- Part time: 7,418 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VISUAL INSPECTION CARRIED OUT ON ELEVATOR FDR SYSTEM DUE TO A FAILURE OF THE FDR CORRELATION FLIGHT TEST. FLIGHT TEST RECORDER SHOWED ELAVATOR SYSTEM NO RESPONSE TO SIGNAL. VISUAL INSPECTION REVEALED FAILED POTENTIOMETER SHAFT. REPLACED WITH NEW PART IAW MM. FLIGHT TEST TO BE CONDUCTED (TC NR 20060719003)
